# SDR CALA0100068

- Difficulty date: January 24, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP ANGLE AT L-1 DOOR, FS 200, LBL 54 CORRODED.  THE CUSP ANGLE WAS REMOVED AND REPLACED IAW EA 9-5310-2-A0829 AND ECRA 5310-04094.
